BibTeX records: H. Stahl

download as .bib file

@article{DBLP:journals/jat/LubinskySS15,
  author    = {Doron S. Lubinsky and
               Avraham Sidi and
               H. Stahl},
  title     = {Asymptotic zero distribution of biorthogonal polynomials},
  journal   = {J. Approx. Theory},
  volume    = {190},
  pages     = {26--49},
  year      = {2015}
}
@article{DBLP:journals/na/BloomLS92,
  author    = {T. Bloom and
               Doron S. Lubinsky and
               H. Stahl},
  title     = {Interpolatory integration rules and orthogonal polynomials with varying
               weights},
  journal   = {Numer. Algorithms},
  volume    = {3},
  number    = {1},
  pages     = {55--65},
  year      = {1992}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics